A new analytical method for solving a class of nonlinear optimal control problems
Article first published online: 12 MAR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 35, Issue 3, pages 286–302, May/June 2014
How to Cite
Matinfar, M. and Saeidy, M. (2014), A new analytical method for solving a class of nonlinear optimal control problems. Optim. Control Appl. Meth., 35: 286–302. doi: 10.1002/oca.2068
- Issue published online: 21 APR 2014
- Article first published online: 12 MAR 2013
- Manuscript Accepted: 18 JAN 2013
- Manuscript Revised: 18 DEC 2012
- Manuscript Received: 31 JAN 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!